IIUM Repository

On the description of bistochastic Kadison–Schwarz operators on M2(C)

Mukhamedov, Farrukh and Abduganiev, Abduaziz (2010) On the description of bistochastic Kadison–Schwarz operators on M2(C). Open Systems & Information Dynamics, 17 (3). pp. 245-253. ISSN 1230-1612

[img] PDF ( On the Description of Bistochastic Kadison–Schwarz Operators) - Published Version
Restricted to Registered users only

Download (336kB) | Request a copy


In this paper we describe bistochastic Kadison-Schawrz operators on M2(C). Such description allows us to ¯nd positive, but not Kadison-Schwarz operators. Moreover, by means of this characterization we can construct Kadison{Schawrz operators which are not completely positive

Item Type: Article (Journal)
Additional Information: 5537/1575
Uncontrolled Keywords: Kadison-Schawrz operators
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Sep 2011 12:17
Last Modified: 20 Dec 2011 12:11
URI: http://irep.iium.edu.my/id/eprint/1575

Actions (login required)

View Item View Item


Downloads per month over past year